# SDR DXTA2012090405119

- Difficulty date: September 9, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N120QS
- Make and model: Beech 400A
- Aircraft serial: RK409
- Aircraft time: 3,150 hours, 2,976 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Part number: 45A97354003
- Condition: Failed
- Location: Mlg
- Part time: 3,150 hours, 2,976 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN GEAR HANDLE WAS RAISED,  NOTICED RED IN TRANSIT LIGHT REMAINED ILLUMINATED AND ALL GREEN LANDING GEAR LIGHTS WERE OUT.  TOWER REPORTED NOSE AND MAIN GEAR APPEARED TO BE RETRACTED BUT BOTH MAIN GEAR DOORS WERE EXTENDED.  COMPLIED WITH CHECKLIST, GEAR CAME DOWN NORMALLY AND LANDING WAS UNEVENTFUL.  ACCOMPLISHED SEVERAL GEAR SWINGS WITH FULL PRESSURE WITH NO DUPLICATION OF SQUAWK, REDUCED HYD PRESSURE AND FOUND NOSE GEAR FAILED TO LOCK IN THE UP POSITION CAUSING THE MAIN GEAR DOORS TO NOT COME UP. ADJUSTED NOSE GEAR UP LOCK HOOK OVER CENTER LINKAGE, REPLACED NOSE GEAR UP LOCK SPRINGS WITH NEW SPRINGS PN 45A97354-003.  RANG OUT MAIN AND NOSE GEAR UP LOCK SWITCHES, NO DEFECTS WERE NOTED. INSPECTED MAIN GEAR UP LOCK ADJUSTMENTS, NO DEFECTS WERE NOTES. ACCOMPLISHED SEVERAL GEAR SWINGS WITH NO DEFECTS NOTED. ACCOMPLISHED REF: MM 32-20-00, AND 32-10-00.
